# SDR USAASB00066

- Difficulty date: March 6, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - PILOT REPORTED THE EMERGENCY EVACUATION LIGHT AT SEAT ROW 16 ABC IS INOPERABLE AND THE WIRING UNDER SEAT 16C IS HANGING DOWN.  MAINTENANCE REPAIRED WIRING AND RESECURED WIRING UNDER SEAT ROW 16C.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.  (X)
